# SDR SWIA200718282

- Difficulty date: April 17, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 11,912 hours, 10,400 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE SUPPORT BEAM LOWER WEB HAS CRACK ON CORNER OF LEFT ACCESS PANEL CUT OUT, DISCOVERED AT C-CHECK.  INSTALLED FABRICATED REPAIR PARTS ON LEFT ENGINE BEAM LOWER WEB IAW CRJ200 REO 601R-53-61-358, REV A.
